A 27-year-old female asked:
Disclaimer

im having bad stomach pains after taking to many ibuprofens and i took pepto bismol (bismuth subsalicylate) but it doesnt seem to work.how long should it take to work?

1 doctor answer
Dr. Corey Clay
9 years experience Allergy and Immunology
It may not: Pepto may not be strong enough to counteract damage done by the nsaid. If the pain has worsened suddenly, consider visiting the ED for an evaluation as there is always risk of perforation or other emergent outcome. Also, better medications can be offered to promote healing of the stomach lining and for the pain you were initially treating.
Answered on Aug 15, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Ashesh Patel
24 years experience Internal Medicine
Yes!: There are no known interactions between azithromycin (Z-pak) and Pepto Bismol (bismuth subsalicylate). To reduce upset stomach and diarrhea, take the ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Timothy Farley
9 years experience General Practice
Yes, but...: If you've been vomiting for a solid week, I would see your doctor as soon as you can regardless. These at worst can be signs of a serious infection o ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month